# SDR IPXA2015061290090

- Difficulty date: June 11, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 47,768 hours, 15,278 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Sleeve
- Condition: Dented
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, DURING MAJOR MAINTENANCE VISIT,  FOUND A DENT ON THE EXHAUST SLEEVE AT NAC STA 342.5 6 O'CLOCK POSITION OF THE NR 1 ENGINE.
